AI Xiao-hui, DENG Wen-bo, LI Peng-zhe. Dynamic Behavior of a Stochastic Amensalism Population Model[J]. 2022, 27(3): 140-146.
DOI:
AI Xiao-hui, DENG Wen-bo, LI Peng-zhe. Dynamic Behavior of a Stochastic Amensalism Population Model[J]. 2022, 27(3): 140-146.DOI: 10.15938/j.jhust.2022.03.019.
Dynamic Behavior of a Stochastic Amensalism Population Model
Aiming at the problem of biased symbiosis dynamics affected by environmental factors
according to the theory of stochastic differential equation
the stochastic biased symbiosis dynamics model is established by introducing white noise
and the dynamic behavior of the stochastic biased symbiosis population model is studied. Firstly
the existence of global positive solution of the stochastic partial hazard symbiosis dynamics model is proved. Secondly
the stochastic ultimate boundedness of the solution of the stochastic partial hazard symbiosis dynamics model is proved by using the Ito^ formula and Chebyshev inequality. Thirdly
the asymptotic properties of the moment of the solution of the stochastic partial hazard symbiosis dynamics model are analyzed. Finally
the theoretical results are verified by numerical simulation.